my kidneys started bothering me
I too am taking 100mgs of Lyrica, and the only side effects I have noticed is a slight "stoned" feeling from morning dose.
I have read that some people have urinary retention from Lyrica. Can you expound on your question, let us know what you mean by kidney problems?
Just give us a little bit more info.
Best wishes to you,
When I was on Lyrica at 225mg, I just felt tiered to the point that I couldn't stay awake while being 225mg of Nuvigil. I personally couldn't go any higher than 200 / 225mg cause then I would get naucious and sick. Sweetlemon is right on about the urinary retention and the stoned feeling, although the most of that feeling went away after a few days, although still felt it to a lessor degree after adjusting to the med.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 14 Apr 2012 • 3 answers
Posted 2 Jun 2012 • 6 answers
Posted 10 Dec 2012 • 1 answer
Posted 6 Mar 2015 • 4 answers